Title of article :
Some notes on the existence of an inequality in Banach algebra
Author/Authors :
Asadi, M. Department of Mathematics - Zanjan Branch, Islamic Azad University
Pages :
3
From page :
1
To page :
3
Abstract :
We shall prove an existence inequality for two maps on Banach algebra, with an example and in sequel we have some results on R and R n spaces. This way can be applied for generalization of some subjects of mathematics in teaching which how we can extend a math problem to higher level.
Keywords :
Banach algebra , Norm inequality
Journal title :
نظريه تقريب و كاربردهاي آن
Serial Year :
2012
Record number :
2492882
Link To Document :
بازگشت